Exponential type complex and non-Hermitian potentials in PT-symmetric quantum mechanics

Creative Commons License

Yesiltas Ö., Simsek M., Sever R., Tezcan C.

PHYSICA SCRIPTA, vol.67, no.6, pp.472-475, 2003 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 67 Issue: 6
  • Publication Date: 2003
  • Doi Number: 10.1238/physica.regular.067a00472
  • Journal Name: PHYSICA SCRIPTA
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.472-475
  • Gazi University Affiliated: Yes


Using the NU method [A. F. Nikiforov and V. B. Uvarov, "Special Functions of Mathematical Physics, Birkhauser," Basel, 1988], we investigated the real eigenvalues of the complex and/or PT-symmetric, non-Hermitian and the exponential type systems, such as Poschl-Teller and Morse potentials.